Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 219, NWS Atlanta, GA

June 25, 2007Cherokee County, Forsyth County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2007, 4:23 PM EDT for Cherokee County, Forsyth County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2007, 4:23 PM EDT (20:23 UTC)
Expired
Jun 25, 2007, 5:04 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Cherokee County, GA, Forsyth County, GA

The radar

The Atlanta radar (KFFC), 103 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
238 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1536 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 252022
SVRFFC
GAC057-117-252115-
/O.NEW.KFFC.SV.W.0219.070625T2023Z-070625T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT MON JUN 25 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHEROKEE COUNTY IN NORTH CENTRAL GEORGIA
  NORTHWESTERN FORSYTH COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 515 PM EDT

* AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTHEAST OF BALL GROUND...MOVING NORTH AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MATT.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3417 8444 3420 8415 3433 8412 3436 8427
      3438 8449

$$
1 follow-up statement
000 
WWUS52 KFFC 252104
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 PM EDT MON JUN 25 2007

GAC057-117-252114-
/O.CAN.KFFC.SV.W.0219.000000T0000Z-070625T2115Z/
FORSYTH GA-CHEROKEE GA-
504 PM EDT MON JUN 25 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHEROKEE AND
NORTHWESTERN FORSYTH COUNTIES IS CANCELLED...

SEVERE THUNDERSTORMS HAVE MOVED OUT OF EASTERN CHEROKEE  AND 
NORTHWESTERN FORSYTH  COUNTIES AND SEVERE WEATHER IS NO LONGER 
EXPECTED.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3417 8444 3420 8415 3433 8412 3436 8427
      3438 8449

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:31 PM EDT, 52 minutes earlier.

Area forecast discussion, Jun 25, 3:31 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT MON JUN 25 2007

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
THE AREA WITH SOME ISOLATED SEVERE STORMS IN THE MIX. THESE SHOWERS
ARE ROTATING NORTHWARD AROUND THE BUILDING SURFACE AND UPPER LEVEL
RIDGES. THIS BERMUDA LIKE RIDGE WILL BE THE MAIN FOCUS IN THE SHORT
TERM AS IT STRENGTHENS AND PUSHES INTO THE SOUTHEASTERN STATES OVER
THE NEXT FEW DAYS. THE MODELS ARE SHOWING THIS RIDGE BRINGING IN
GOOD GULF MOISTURE INTO THE ARKLATEX REGION BUT IT KEEP THIS GOOD
MOISTURE JUST TO THE WEST OF GA THROUGH WED/THU. THERE IS STILL A
MINIMAL AMOUNT OF MOISTURE ACROSS THE STATE IN THE SHORT TERM BUT
WITH THIS RIDGE ACROSS THE AREA SHOULD ONLY SE ISOLATED SHOWERS TUE
THROUGH THU. THIS RIDGE WILL ALSO HELP TO KEEP ANY THUNDERSTORMS
THAT DO DEVELOP BELOW SEVERE LIMITS. WITH THE UPPER RIDGE BUILDING
OVER THE NEXT FEW DAYS SHOULD CONTINUE TO SEE VERY WARM AFTERNOON HI
TEMPS. TEMPS MAINLY IN THE 90S EXPECTED THE NE GA MOUNTAINS WHICH
WILL BE IN THE MID TO UPPER 80S.

.LONG TERM /THURSDAY THROUGH MONDAY/...
LOOKS LIKE A CHANGE IS COMING IN THE EXTENDED AS THE MODELS SHOW THE
UPPER PATTERN SHIFTING. THE OVER ALL PATTERN WE HAVE NOW OVER THE
U.S. BEGINS AMPLIFYING WITH A RIDGE BUILDING OVER THE ROCKIES AND
WESTERN PLAINS AND A TROUGH DIGGING INTO THE EASTERN U.S.  BY
FRI/SAT THE NORTHWEST FLOW DEVELOPING OVER THE EASTERN U.S. HELPS
DRIVE A COLD FRONT SOUTH OUT OF THE OHIO AND UPPER MS VALLEYS INTO
THE SOUTHERN APPALACHIANS. ALTHOUGH UPPER LEVEL DYNAMICS APPEAR TO
REMAIN WELL NORTH AND EAST OF THE STATE...THERE SHOULD BE ENOUGH LOW
LEVEL FORCING AND SUFFICIENT MOISTURE FOR BETTER CHANCES OF PRECIP
BY FRI AND SAT AS THE FRONT PUSHES SOUTH THROUGH THE FORECAST AREA.
ONCE THE FRONT MOVES THROUGH...A DRIER AND MILDER AIRMASS SETTLES
INTO NORTH AND CENTRAL GEORGIA AS A NEW HIGH PRESSURE RIDGE BUILDS
IN FROM THE NORTH BEGINNING SUN. AM A LITTLE LEARY ABOUT THIS AS THE
MODELS ARE USUALLY A BIT TOO FAST WITH MOVING FRONTS COMPLETELY
THROUGH THE STATE THIS TIME OF YEAR. TEMPS SHOULD BE A BIT COOLER IN
THE EXTENDED BUT STILL NEAR SEASONAL NORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  92  66  90  68 /  20  20  20  20  10
ATLANTA         72  90  69  89  71 /  20  30  20  20  20
BLAIRSVILLE     64  86  62  86  63 /  20  30  20  20  20
CARTERSVILLE    64  92  66  90  66 /  20  30  20  20  20
COLUMBUS        72  93  73  92  73 /  20  20  20  20  20
GAINESVILLE     69  90  68  88  69 /  20  30  20  20  20
MACON           69  94  69  94  72 /  20  20  20  20  20
ROME            67  93  68  94  69 /  20  30  20  20  20
PEACHTREE CITY  65  90  66  89  66 /  20  20  20  20  20
VIDALIA         73  92  70  89  71 /  20  20  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Jun 25, 11:30 AM EDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT MON JUN 25 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EDT MON JUN 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS...A FEW POSSIBLY SEVERE...ARE EXPECTED OVER
MUCH OF NORTH AND WEST CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
WEAK LOW PRESSURE IS LOCATED OVER CENTRAL GEORGIA...WITH A HIGH
PRESSURE TO THE NORTHEAST OVER THE CAROLINAS. DEWPOINTS ARE
INCREASING OVER THE STATE...AS SOUTHEASTERLY WINDS BRING IN MORE
MOISTURE.

.PRIMARY HAZARDS...
PRIMARY HAZARDS WILL BE LIGHTNING...STRONG WINDS...AND HAIL.

.DISCUSSION...
A COLD POOL OF AIR IN THE UPPER LEVELS OVER NORTH AND CENTRAL
GEORGIA AND AN INCREASINGLY MOIST SURFACE LAYER WILL PRODUCE A
MODERATELY UNSTABLE ENVIRONMENT OVER NORTH AND CENTRAL GEORGIA THIS
AFTERNOON AND EVENING. CAPES WILL BE AROUND 1500 WITH LIFTED INDICES
MINUS FOUR TO MINUS SIX. WITHOUT SIGNIFICANT DYNAMICS...WIDESPREAD
SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER...ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE...MAINLY ACROSS NORTH AND WEST CENTRAL
GEORGIA. ANY SEVERE THUNDERSTORMS THAT FORM WILL BE CAPABLE OF
PRODUCING DAMAGING WINDS AND HAIL. IN ADDITION...WITH PRECIPITABLE
WATER VALUES AROUND 1.5 INCHES...SLOW MOVING THUNDERSTORMS COULD
PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT...ALTHOUGH
SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Jun 25, 3:33 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT MON JUN 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             JEFFERSON               34.13N 83.60W
06/25/2007  E0.25 INCH       JACKSON            GA   LAW ENFORCEMENT

0310 PM     TSTM WND DMG     2 WSW PENDERGRASS       34.15N 83.71W
06/25/2007                   JACKSON            GA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN NEAR LANIER ROAD AND MOUNTAIN CREEK
            CHURCH ROAD.

&&

GRIFFITH
Local storm report, Jun 25, 3:41 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT MON JUN 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     2 WSW PENDERGRASS       34.15N 83.71W
06/25/2007                   JACKSON            GA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN NEAR LANIER ROAD AND MOUNTAIN CREEK
            CHURCH ROAD.

0325 PM     TSTM WND DMG     SHADY DALE              33.40N 83.59W
06/25/2007                   JASPER             GA   LAW ENFORCEMENT

            REPORTED FOUR TREES DOWN ON HWY 83 NORTH.

&&

GRIFFITH
Local storm report, Jun 25, 3:54 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT MON JUN 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     HOMER                   34.33N 83.50W
06/25/2007                   BANKS              GA   LAW ENFORCEMENT

            THREE TREES DOWN COUNTYWIDE.

&&

GRIFFITH
Special weather statement, Jun 25, 4:04 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EDT MON JUN 25 2007

GAZ045-252030-
404 PM EDT MON JUN 25 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND WIND GUSTS TO 35
MPH IN DEKALB COUNTY UNTIL 430 PM EDT...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRESHAM PARK...DRIFTING NORTH AT 5 MPH.
THIS STORM WILL MOVE ACROSS MUCH OF WESTERN DEKALB COUNTY AND AFFECT
PANTHERSVILLE...CANDLER-MCAFEE...DECATUR...AVONDALE ESTATES..AND
DRUID HILLS.

FREQUENT LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY. RESIDENTS IN
THE AREA SHOULD REMAIN INDOORS UNTIL THE STORM HAS PASSED.

HEAVY RAIN MAY CAUSED LOCALIZED FLOODING IN URBAN AREAS.  MOTORISTS
SHOULD REDUCE SPEED AND BE PREPARED FOR AREAS OF PONDING WATER.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, Jun 25, 4:11 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT MON JUN 25 2007

GAZ091-092-252100-
411 PM EDT MON JUN 25 2007

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZED HAIL IN SCHLEY AND
EASTERN MARION COUNTIES UNTIL 500 PM EDT...

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WALLS CROSSING...MOVING WEST AT 10 MPH.
THIS STORM WILL AFFECT MUCH OF WESTERN SCHLEY AND EASTERN MARION
COUNTIES.  PEA-SIZED HAIL...WIND GUSTS TO 35 MPH...AND FREQUENT
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED.

RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, Jun 25, 4:11 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT MON JUN 25 2007

GAZ022-252045-
411 PM EDT MON JUN 25 2007

...SIGNIFICANT WEATHER ALERT FOR HAIL A HALF INCH IN DIAMETER AND 45
MPH WINDS IN FORSYTH COUNTY UNTIL 445 PM EDT...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MATT TO 7 MILES SOUTH OF DREW. THESE
THUNDERSTORMS WERE DRIFTING SLOWLY TO THE NORTH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE HAIL A HALF INCH IN
DIAMETER...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45
MPH AS THEY MOVE ACROSS FORSYTH COUNTY THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DREW...MATT...SILVER
CITY...COAL MOUNTAIN...CHESTATEE AND CUMMING. BRIEF HEAVY DOWNPOURS
MAY CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE STORMS. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 1:03 PM EDTSevere Thunderstorm WarningFFCFannin27 min
Jun 25, 1:49 PM EDTSevere Thunderstorm WarningFFCWhite56 min
Jun 25, 3:00 PM EDTSevere Thunderstorm WarningFFCHall60 min
Jun 25, 3:05 PM EDTSevere Thunderstorm WarningFFCJackson40 min
Jun 25, 3:14 PM EDTSevere Thunderstorm WarningFFCGwinnett46 min
Jun 25, 3:19 PM EDTSevere Thunderstorm WarningFFCJasper26 min
Jun 25, 3:36 PM EDTSevere Thunderstorm WarningFFCBanks39 min
Jun 25, 3:51 PM EDTSevere Thunderstorm WarningFFCSumter24 min
Jun 25, 3:51 PM EDTSevere Thunderstorm WarningFFCMadison54 min
Jun 25, 4:55 PM EDTSevere Thunderstorm WarningFFCBartow35 min
Jun 25, 5:19 PM EDTSevere Thunderstorm WarningFFCFayette26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.